# SDR AUS20021278

- Difficulty date: October 30, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) AIRCRAFT STATIC SYSTEM CONTAMINATED WITH WATER. FALSE GPWSWARNINGS DURING DESCENT.
